# SDR DL76L960990

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Sensor
- Condition: Out Of Adjust
- Location: Left Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 270 KNOTS, LEFT WING SLIDE EICAS MESSAGE ILLUMINATED.  FOUND PROXIMITY SENSOR 218 OUT OF ADJUSTMENT.  ADJUSTED SAME.  OPS CHECK NORMAL.
